On the imbedding of normed rings into the ring of operators in Hilbert space
Matematičeskij sbornik, Tome 54 (1943) no. 2, pp. 197-217
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS_1943__54_2_a1,
author = {{\CYRI}.{\CYRM}. {\CYRG}{\cyre}{\cyrl}{\cyrsftsn}{\cyrf}{\cyra}{\cyrn}{\cyrd} and M.A. {\CYRN}{\cyra}{\cyrishrt}{\cyrm}{\cyra}{\cyrr}{\cyrk}},
title = {On the imbedding of normed rings into the ring of operators in {Hilbert} space},
journal = {Matemati\v{c}eskij sbornik},
pages = {197--217},
year = {1943},
volume = {54},
number = {2},
zbl = {0060.27006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS_1943__54_2_a1/}
}
И.М. Гельфанд; M.A. Наймарк. On the imbedding of normed rings into the ring of operators in Hilbert space. Matematičeskij sbornik, Tome 54 (1943) no. 2, pp. 197-217. http://geodesic.mathdoc.fr/item/MS_1943__54_2_a1/